# SDR C2XA09CL084

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 14,169 hours, 7,586 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: NAS109634
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT EMERGENCY EXIT HATCH CATCHES TRIM ON INTERIOR.  MAINTENANCE INSPECTED AND FOUND LOOSE SCREW ON TRIM.  TIGHTENED SCREW AND OPERATIONAL CHECKS WERE GOOD.
